ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

Яндекс.Метрика

Volume 24, 2022, Issue 1

System of Inhomogeneous Integral Equations of Convolution Type with Power Nonlinearity


Askhabov, S. N.
Vladikavkaz Mathematical Journal. 2022 . Vol. 24. Issue 1. P.5-14
DOI 10.46698/w9450-6663-7209-q
 

Finding an Unknown Rapidly Oscillating Right-Hand Side in Multidimensional First-Order Hyperbolic System


Babich, P. V.
Vladikavkaz Mathematical Journal. 2022 . Vol. 24. Issue 1. P.15-23
DOI 10.46698/u8315-8858-4224-f
 

A Nonexistence Result for the Semi-Linear Moore-Gibson-Thompson Equation with Nonlinear Memory on the Heisenberg Group


Georgiev, S. G. , Hakem, A.
Vladikavkaz Mathematical Journal. 2022 . Vol. 24. Issue 1. P.24-35
DOI 10.46698/d1853-7650-4105-n
 

On Normal \(\mu\)-Hankel Operators


Kuzmenkova, E. Yu.  , Mirotin, A. R.
Vladikavkaz Mathematical Journal. 2022 . Vol. 24. Issue 1. P.36-43
DOI 10.46698/t8778-6480-0136-d
 

Nondegenerate Canonical Solutions of a Certain System of Functional Equations


Kyrov, V. A.  , Mikhailichenko, G. G.
Vladikavkaz Mathematical Journal. 2022 . Vol. 24. Issue 1. P.44-53
DOI 10.46698/u7680-5193-0172-d
 

Existence and Uniqueness Theorems for a Differential Equation with a Discontinuous Right-Hand Side


Magomed-Kasumov, M. G.
Vladikavkaz Mathematical Journal. 2022 . Vol. 24. Issue 1. P.54-64
DOI 10.46698/p7919-5616-0187-g
 

Regularized Trace of a Multipoint Boundary Value Problem with a Discontinuous Weight Function


Mitrokhin, S. I.
Vladikavkaz Mathematical Journal. 2022 . Vol. 24. Issue 1. P.65-86
DOI 10.46698/s6842-7321-6945-l
 

On the Connection of Bernstein and Kantorovich Polynomials for a Symmetric Module Function


Okorochkov, I. V. , Tikhonov, I. V. , Sherstyukov, V. B.
Vladikavkaz Mathematical Journal. 2022 . Vol. 24. Issue 1. P.87-99
DOI 10.46698/w0554-1733-2841-u
 

On Composite \(RR\)-Polyhedra of the Second Type


Subbotin, V. I.
Vladikavkaz Mathematical Journal. 2022 . Vol. 24. Issue 1. P.100-108
DOI 10.46698/w8842-6654-4046-v
 

Jackson-Stechkin Type Inequalities Between the Best Joint Polynomials Approximation and a Smoothness Characteristic in Bergman Space


Khuromonov, Kh. M.  , Shabozov, M. Sh.
Vladikavkaz Mathematical Journal. 2022 . Vol. 24. Issue 1. P.109-120
DOI 10.46698/d2512-2100-1282-i
 

On Meromorphic Function with Maximal Deficiency Sum and it's Difference Operators


Shaw, A.
Vladikavkaz Mathematical Journal. 2022 . Vol. 24. Issue 1. P.121-135
DOI 10.46698/g4967-8526-0651-y
 

Great Russian Mathematician and Economist


Kusraev, A. G.  , Kutateladze, S. S.
Vladikavkaz Mathematical Journal. 2022 . Vol. 24. Issue 1. P.136-140
 

Yuri Grigorievich Reshetnyak (1929-2021)



Vladikavkaz Mathematical Journal. 2022 . Vol. 24. Issue 1. P.141-144
 
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2022 ёжный математический институт